# SDR ASAA2022041438020

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 31,050 hours, 9,833 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heater
- Part number: 457311382
- Part serial: DK274751W
- Condition: Leaking
- Location: #1 Engine
- Part time: 31,050 hours, 9,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING IDLE LEAK CHECK OF THE #1 ENG  FOUND FUEL LEAKING FROM THE FUEL HEATER SERVO, CAP. GROUNDED - YES. REMOVED AND REPLACED FUEL HEATER SERVO REF B737-900 AMM 73-11-07-400-801-F00/AMM 73-11-07-400-801-F00. NO LEAKS NOTED.
